# SDR SWIA2024062100508

- Difficulty date: May 8, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS320.163 FORMER CORRODED     (C-CHECK RO 6/19/2024)    REMOVED AND INSTALLED NEW PAX DOOR FS320.163 FORMER. REF. DRWG 601R31702 REV. N AND CRJ 700 SRM 51-42-06-001-001-A01.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.PRESSURE/ LEAK CHECK GOOD.
